64. No threats (Part 2: The generalized problem solved by configuration schemes

L.V. Allis, H.J. van den Herik, M.M. Wind

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)22-31
Number of pages10
JournalJournal of Recreational Mathematics
Volume25
Issue number1
Publication statusPublished - 1993
Externally publishedYes

Cite this

Allis, L. V., van den Herik, H. J., & Wind, M. M. (1993). 64. No threats (Part 2: The generalized problem solved by configuration schemes. Journal of Recreational Mathematics, 25(1), 22-31.